Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 288, NWS Tulsa, OK

May 19, 20176 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 8:14 PM CDT for 6 counties in Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 8:14 PM CDT (01:14 UTC)
Expired
May 19, 2017, 9:15 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:27 PM CDTHAIL 16 W Hulbert, OKALSO ESTIMATED 55 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:26 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS54 KTSA 200114
SVRTSA
OKC001-021-035-041-097-115-200215-
/O.NEW.KTSA.SV.W.0288.170520T0114Z-170520T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
814 PM CDT FRI MAY 19 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Delaware County in northeastern Oklahoma...
  Southern Ottawa County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Northwestern Adair County in northeastern Oklahoma...
  Northern Cherokee County in east central Oklahoma...

* Until 915 PM CDT

* At 813 PM CDT, severe thunderstorms were located along a line
  extending from near Chelsea to 3 miles east of Pryor Creek to 5
  miles south of Locust Grove to near Okay, moving northeast at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Vinita...                         Jay...
  Grove...                          Locust Grove...
  Salina...                         Fairland...
  Afton...                          West Siloam Springs...
  Langley...                        Colcord...
  Kansas...                         Adair...
  Hulbert...                        Bernice...
  Ketchum...                        Spavinaw...
  Disney...                         Oaks...
  Big Cabin...                      Pensacola...

This includes Interstate 44 between mile markers 266 and 302.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3675 9462 3650 9462 3626 9458 3603 9465
      3590 9527 3599 9525 3599 9523 3607 9521
      3608 9524 3611 9523 3630 9528 3651 9541
      3651 9533 3658 9533 3682 9504
TIME...MOT...LOC 0113Z 244DEG 44KT 3651 9544 3629 9526 3612 9520 3586
9535

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
101 
WWUS54 KTSA 200136
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
836 PM CDT FRI MAY 19 2017

OKC001-021-035-041-097-115-200215-
/O.CON.KTSA.SV.W.0288.000000T0000Z-170520T0215Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-Adair OK-Cherokee OK-
836 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CRAIG...DELAWARE...SOUTHERN OTTAWA...EASTERN
MAYES...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES...

At 836 PM CDT, severe thunderstorms were located along a line
extending from near Vinita to near Chloeta to 3 miles northeast of
Leach to 6 miles northwest of Tahlequah, moving northeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Vinita...                         Jay...
Grove...                          Locust Grove...
Salina...                         Fairland...
Afton...                          West Siloam Springs...
Langley...                        Colcord...
Kansas...                         Adair...
Hulbert...                        Bernice...
Ketchum...                        Spavinaw...
Disney...                         Oaks...
Big Cabin...                      Pensacola...

This includes Interstate 44 between mile markers 270 and 302.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3675 9462 3650 9462 3626 9458 3603 9465
      3592 9516 3608 9516 3634 9520 3646 9529
      3651 9533 3658 9533 3682 9504
TIME...MOT...LOC 0136Z 244DEG 44KT 3663 9513 3641 9495 3624 9489 3598
9504

HAIL...1.00IN
WIND...70MPH
 
$$
957 
WWUS54 KTSA 200151
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
851 PM CDT FRI MAY 19 2017

OKC001-021-035-041-097-115-200215-
/O.CON.KTSA.SV.W.0288.000000T0000Z-170520T0215Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-Adair OK-Cherokee OK-
851 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CRAIG...DELAWARE...SOUTHERN OTTAWA...NORTHEASTERN
MAYES...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES...

At 851 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Afton to 5 miles northeast of Jay
to 3 miles north of Colcord to 2 miles south of Scraper, moving
northeast at 50 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Vinita...                         Jay...
Grove...                          Fairland...
Afton...                          West Siloam Springs...
Langley...                        Colcord...
Kansas...                         Bernice...
Ketchum...                        Spavinaw...
Disney...                         Oaks...
Honey Creek State Park...         Cherokee State Park...
Rose...                           Bernice State Park...
Leach...                          Cleora...

This includes Interstate 44 between mile markers 278 and 302.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3675 9462 3650 9462 3626 9458 3603 9465
      3604 9508 3618 9507 3645 9507 3654 9520
      3664 9526 3682 9504
TIME...MOT...LOC 0151Z 244DEG 44KT 3671 9493 3649 9475 3632 9469 3606
9484

HAIL...0.88IN
WIND...70MPH
 
$$
393 
WWUS54 KTSA 200213
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
913 PM CDT FRI MAY 19 2017

OKC001-021-035-041-097-115-200223-
/O.EXP.KTSA.SV.W.0288.000000T0000Z-170520T0215Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-Adair OK-Cherokee OK-
913 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG...
DELAWARE...SOUTHERN OTTAWA...NORTHEASTERN MAYES...NORTHWESTERN ADAIR
AND NORTHEASTERN CHEROKEE COUNTIES WILL EXPIRE AT 915 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty 
winds to 50mph and heavy rain are still possible as these storms 
exit the warned area.

A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3675 9462 3650 9462 3626 9458 3603 9465
      3604 9508 3618 9507 3645 9507 3654 9520
      3664 9526 3682 9504
TIME...MOT...LOC 0213Z 244DEG 44KT 3682 9465 3660 9447 3643 9441 3617
9456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:07 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 19, 6:07 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
607 PM CDT Fri May 19 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convection along the I-44 corridor is expected to increase
in coverage and spread eastward through the evening and early
morning hours. Aviation impacts should be expected with additional
lower ceilings following the frontal passage across all terminals
through the morning hours. VFR conditions are likely by Sat
afternoon.

&&

.PREV DISCUSSION... /Issued 324 PM CDT Fri May 19 2017/

DISCUSSION...
Latest surface analysis shows a stalled front across western
Oklahoma with various convective boundaries across the area.
Strong to severe storms are ongoing across northwest Arkansas.
More storms are approaching the area from southern and central
Oklahoma and this marks the next wave. Tornado watch will be
issued shortly.

Latest model guidance and radar trends would suggest the heaviest
rain will be across southeast Oklahoma and western Arkansas.
However with front and upper trough still west of the area, and
ongoing convection, will maintain flash flood watch and add
Pushmataha/Choctaw counties to the watch. The main severe threat
will be damaging winds and isolated tornadoes where storms can
take advantage of existing boundaries/increased SRH. Flash
flooding will also be a threat with another 1-3 inches of rain
possible, with the heaviest rains likely along and south of
Interstate 40.

Precipitation will end across eastern Oklahoma and northwest
Arkansas Saturday morning, with clearing from west to east by
Saturday afternoon. Cold front may make it to our western zones
by Saturday morning, and have lowered min temps a bit for this
possibility. Weather will be much improved by Sunday with light
winds and highs in the 70s. Overnight lows will be chilly by
Sunday morning, ranging from the mid to upper 40s across
northeast Oklahoma/northwest Arkansas to mid 50s across southeast
Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  72  51  77 /  90  20   0   0
FSM   68  76  52  79 / 100  50   0   0
MLC   62  74  52  78 / 100  30   0   0
BVO   55  70  45  76 /  90  20   0   0
FYV   63  71  47  74 /  80  40   0   0
BYV   64  74  49  74 /  80  40   0   0
MKO   62  72  51  77 /  90  30   0   0
MIO   62  72  48  75 /  90  20   0   0
F10   61  73  51  77 /  90  20   0   0
HHW   66  76  55  80 / 100  60   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ049-053>076.

AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...07
Hazardous weather outlook, May 19, 4:54 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
454 PM CDT Fri May 19 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
454 PM CDT Fri May 19 2017

...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA....Along and especially southeast of Interstate 44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Primarily along and southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Primarily along and southeast of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
There is an enhanced risk of severe thunderstorms through this
evening along and south of I-40 across Southeast Oklahoma into
West Central Arkansas. There is a slight risk of severe
thunderstorms across Northeast Oklahoma and Northwest Arkansas
through this evening. Damaging winds and large hail are the main
threats. Isolated tornadoes are possible where storms interact
with lingering boundaries, or with any bowing line segments late
this afternoon and into the evening.

Storms will continue to form along and southeast of Interstate 44
late this afternoon, likely remaining elevated in nature. Several
clusters of storms will continue to lift northeast across Eastern Oklahoma
and Western Arkansas through tonight. Other scattered storms may
develop near a developing surface low or trough and ahead of the
cold front across North Central Oklahoma either late this
afternoon or into the evening and will move across generally far
Northeast Oklahoma this evening. The better probability for
surface-based updraft development, and threat of isolated
tornadoes, remains across southeast Oklahoma and west central
Arkansas south of an outflow boundary. A locally enhanced tornado
threat will exist with storms that can interact with this
boundary.

There were multiple swaths of 2 to 4 inch rains across Eastern
Oklahoma from last night's convection. Depending on how convection
evolves today and whether this convection tracks over these same
areas, there will be a flash flood threat. There may be some river
flooding that occurs as well, but this will depend on the basins
where the heavy rains fall. At this time, the heavier rains are
more likely to fall generally near and south of I-44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation
of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY through TUESDAY...Thunderstorm Potential.
WEDNESDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Showers and thunderstorms will end from west to east during the
day Saturday. The next storm system will affect the area Monday
into Tuesday bringing a chance of thunderstorms, but only a
limited risk of severe weather.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 19, 7:22 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
722 PM CDT FRI MAY 19 2017

OKZ060-061-067-200045-
Tulsa OK-Rogers OK-Wagoner OK-
722 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...
NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 745 PM
CDT...

At 722 PM CDT, strong thunderstorms were located along a line
extending from Tulsa to 3 miles east of Mounds. Movement was
northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Bixby...
Jenks...                          Glenpool...
Catoosa...                        Liberty...
Leonard...

This includes Interstate 44 between mile markers 220 and 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3633 9572 3586 9575 3585 9592 3586 9592
      3586 9603 3617 9600
TIME...MOT...LOC 0022Z 223DEG 31KT 3615 9597 3586 9600
Local storm report, May 19, 7:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/19/2017                   TULSA              OK   PUBLIC

            LARGE TREE LIMB DOWNED AT 51ST AND ST LOUIS.

&&

KAH
Local storm report, May 19, 7:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FLASH FLOOD      2 S KIEFER              35.92N 96.07W
05/19/2017                   CREEK              OK   TRAINED SPOTTER

            FLOODING ON HIGHWAY 75A BETWEEN 161ST STREET SOUTH AND
            171ST STREET SOUTH.

&&

KAH
Local storm report, May 19, 8:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     3 NW BIXBY              35.97N 95.92W
05/19/2017  E60 MPH          TULSA              OK   TRAINED SPOTTER

&&

KAH
Local storm report, May 19, 8:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     3 N CLAREMORE           36.36N 95.62W
05/19/2017  E60 MPH          ROGERS             OK   TRAINED SPOTTER

&&

JDS
Local storm report, May 19, 8:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND GST     5 W PRYOR               36.31N 95.41W
05/19/2017  E60 MPH          MAYES              OK   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:06 PM CDTFlash Flood WarningTSACherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more7 hr
May 19, 7:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee47 min
May 19, 7:16 PM CDTSpecial Weather StatementTSADelaware29 min
May 19, 7:22 PM CDTSpecial Weather StatementTSATulsa23 min
May 19, 7:40 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more50 min
May 19, 8:02 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Ottawa6 hr
May 19, 8:28 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner47 min
May 19, 8:46 PM CDTRiver Flood WarningTSAAdair, Delaware35 hr
May 19, 8:46 PM CDTRiver Flood WarningTSACherokee56 hr
May 19, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg6 hr
May 19, 9:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
May 19, 9:09 PM CDTSpecial Weather StatementTSAOttawa51 min
May 19, 9:40 PM CDTSpecial Weather StatementTSAAdair, Cherokee50 min
May 19, 9:50 PM CDTRiver Flood WarningTSAOkmulgee5 days
May 19, 9:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 19, 9:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah6 hr
May 19, 10:28 PM CDTSpecial Weather StatementTSAPittsburg32 min
May 19, 10:39 PM CDTSpecial Weather StatementTSAAdair36 min
May 19, 11:01 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 19, 11:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
May 19, 11:06 PM CDTSevere Thunderstorm WarningTSAAdair23 min
May 20, 12:47 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 20, 1:47 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha58 min
May 20, 1:51 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Muskogee, Okfuskee and 5 more18 hr
May 20, 2:20 AM CDTSpecial Weather StatementTSALatimer55 min
May 20, 2:48 AM CDTSpecial Weather StatementTSALeFlore57 min
May 20, 3:09 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
May 20, 4:13 AM CDTRiver Flood WarningTSALeFlore54 hr
May 20, 4:19 AM CDTFlash Flood WarningTSALeFlore, Pushmataha4 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more36 hr
May 20, 8:58 AM CDTRiver Flood WarningTSAOttawa46 hr
May 20, 8:58 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 9:30 AM CDTRiver Flood WarningTSACreek17 hr
May 20, 9:30 AM CDTRiver Flood WarningTSARogers, Tulsa16 hr
May 20, 9:41 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware37 hr
May 20, 10:07 AM CDTRiver Flood WarningTSALeFlore19 hr
May 20, 10:07 AM CDTRiver Flood WarningTSASequoyah18 hr
May 20, 2:39 PM CDTRiver Flood AdvisoryTSACherokee, Delaware12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.